# SDR ANCF200400036

- Difficulty date: November 27, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N583AN
- Make and model: Doug MD 83
- Aircraft serial: 53183
- Aircraft time: 28,128 hours, 26,440 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5930583290
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER LANDING GEAR RETRACTION THE RED GEAR LIGHT REMAIN ON ALONG WITH THE GEAR DOOR OPEN LIGHT.  CHECKIST WAS PERFORMED AND THE GEAR WAS CYCLED WITH NO HELP.  RETURNED WAS MADE THE GEAR WHEN DONE OK, AND THE GEAR DOOR OPEN LIGHT WHEN OFF NORMALLY.  RIGHT INBOARD DOOR WAS REPLACED IN ACCORDANCE WITH AMM 32-12-01 PAGES 201 TO 208 AND TEST WAS PERFORMED IN ACCORDANCE WITH AMM 32-31-04 PAGES 203 TO 207 P/N 5930583-290 S/N WITHOUT.
